C.R. BARD, INC. (BASD) -3006260740 STATLOCK LUER RETAINER, SELECT PADS 8IN LUER LOCK EXTENSION SET 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via medwatch, "r radial arterial line connection tubing cracked within 30min of arterial line being placed.Equipment malfunction rapidly recognize by bedside rn; no titration of vasopressors or medical decision-making was made based on incorrect bp reading." no other information was provided.
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.